Response to letter to the editor re “Severe dengue hemorrhagic fever after TAK-003 dengue vaccination: A case report of a potential vaccine-associated adverse reaction”

Read full text
Authors: Pinyo Rattanaumpawan
Cited by: 0
References: 8

Abstract

We thank the authors for their letter commenting on our case report, “Severe dengue hemorrhagic fever after TAK-003 dengue vaccination: A case report of a potential vaccine-associated adverse reaction” [1]. We acknowledge their perspective suggesting that the severe dengue observed in our patient could have resulted from a naturally acquired infection; however, in our assessment, this case is highly unlikely to represent natural infection when considering the complete clinical course and available laboratory evidence.

Fields of Study & Subjects

Mosquito-borne diseases and control Pharmacovigilance and Adverse Drug Reactions SARS-CoV-2 and COVID-19 Research

Publication details

Journal / source
International Journal of Infectious Diseases
Volume
165
Pages
108463–108463
Publication date
9 February 2026
Language
EN